# SDR A6WA201543154

- Difficulty date: October 21, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3102217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 HAS CORROSION, BETWEEN FRAMES 333 & 319.70, IN THE FWD E & E BAY.  REPAIRED BY REMOVING DAMAGED STRINGER 27 & INSTALLING REPLACEMENT STRINGER 27, BETWEEN FS 280 & 346 IAW SRM 51-21-06, 53-00-00, 51-41-02, 51-42-06, 51-42-21, TR 53-51, 51-21-11, 51-25-06, 51-25-16, 53-21-17, TR 51-29 & AMM 20-21-00, 52-42-00, 57-70-08, 20-22-01 & 22-12-01.
